# SDR Y2PA2015051400023

- Difficulty date: May 13, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N727US
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 66,371 hours, 35,809 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK DISCOVERED CORROSION ON THE RT UPPER SURFACE SKIN OF WING AT WING STATION 727.5 TOWARD THE LE.  CORROSION REMOVED ON UPPER SURFACE OF RT WING WITHIN LIMITS IAW SRM 57-30-01 PAGE 2 FIGURE 1 SHEET 2.  INSTALLED REPAIR DOUBLER IAW SRM 51-10-2 & DWG 57-15128-1.
